Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 55, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 11, 2016, 9:20 PM CDT for Platte County, Missouri; Leavenworth County, Kansas. It took effect at May 12, 2016, 6:00 PM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 9:20 PM CDT (02:20 UTC)
- In effect from
- May 12, 2016, 6:00 PM CDT
- Expired
- May 14, 2016, 7:00 PM CDT
- In force
- 49 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leavenworth County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Leavenworth (LEVK1). The gauge peaked at 19.29 ft at May 12, 2016, 6:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06820475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
788
WGUS43 KEAX 120220
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT WED MAY 11 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Kansas...Missouri...
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC103-MOC165-130220-
/O.NEW.KEAX.FL.W.0055.160512T2300Z-160515T0000Z/
/LEVK1.1.ER.160512T2300Z.160513T0600Z.160514T0000Z.NO/
920 PM CDT WED MAY 11 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Leavenworth.
* from Thursday evening to Saturday evening.
* At 9:00 PM Wednesday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 20.4 feet by early Friday morning. The river will
fall below flood stage by Friday evening.
* At 20.0 feet...Lowland flooding occurs along the east and west
banks of the river.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 18.4 Wed 09 PM 20.4 early Friday morning
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$2 follow-up statements
526
WGUS83 KEAX 121439
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
939 AM CDT THU MAY 12 2016
...The Flood Warning is cancelled for the following river in
Missouri...
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-131439-
/O.CON.KEAX.FL.W.0049.000000T0000Z-160517T0900Z/
/SJSM7.2.ER.160510T1857Z.160513T0000Z.160516T0900Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at St Joseph.
* until late Monday night.
* At 8:30 AM Thursday the stage was 20.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by this
evening. The river will fall below flood stage Monday morning.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 20.8 Thu 08 AM 21.3 this evening
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-131438-
/O.EXT.KEAX.FL.W.0050.000000T0000Z-160516T1330Z/
/ATCK1.1.ER.160511T1635Z.160513T0000Z.160515T1330Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Atchison.
* until Monday morning.
* At 8:49 AM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by this
evening. The river will fall below flood stage Sunday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 23.1 Thu 09 AM 23.6 this evening
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-131438-
/O.EXT.KEAX.FL.W.0055.160513T0600Z-160514T1200Z/
/LEVK1.1.ER.160513T0600Z.160513T0600Z.160513T1200Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Leavenworth.
* from late tonight to Saturday morning.
* At 9:00 AM Thursday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Friday morning.
* At 20.0 feet...Lowland flooding occurs along the east and west
banks of the river.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 18.8 Thu 09 AM 20.0 early Friday morning
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-131438-
/O.CON.KEAX.FL.W.0052.000000T0000Z-160516T1800Z/
/SBEM7.1.ER.160512T0520Z.160513T1800Z.160515T1800Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Sibley.
* until Monday afternoon.
* At 8:03 AM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by
early Friday afternoon. The river will fall below flood stage early
Sunday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 23.1 Thu 08 AM 23.6 early Friday afternoon
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-131438-
/O.CON.KEAX.FL.W.0019.000000T0000Z-160517T1930Z/
/NAPM7.1.ER.160427T1328Z.160428T2315Z.160516T1930Z.UU/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Napoleon.
* until Tuesday afternoon.
* At 9:00 AM Thursday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by
early Friday afternoon. The river will fall below flood stage early
Monday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 20.0 Thu 09 AM 20.4 early Friday afternoon
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-131438-
/O.CON.KEAX.FL.W.0020.000000T0000Z-160518T0430Z/
/WVYM7.1.ER.160427T1906Z.160429T0900Z.160517T0430Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Waverly.
* until Tuesday evening.
* At 8:30 AM Thursday the stage was 22.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.2 feet by
Friday evening. The river will fall below flood stage Monday before
midnight.
* At 23.5 feet...Rural areas along the river which are not protected
by levees flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 22.4 Thu 08 AM 23.2 Friday evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-131438-
/O.CON.KEAX.FL.W.0021.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.160428T0131Z.160429T1324Z.000000T0000Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River At Miami.
* until further notice.
* At 8:23 AM Thursday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by
early Saturday morning then begin falling.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 20.1 Thu 08 AM 21.9 early Saturday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-131438-
/O.EXT.KEAX.FL.W.0053.160514T1800Z-160516T0000Z/
/GLZM7.1.ER.160514T1800Z.160514T1800Z.160515T0000Z.UU/
939 AM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Glasgow.
* from Saturday afternoon to Sunday evening.
* At 8:30 AM Thursday the stage was 22.5 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Saturday afternoon.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 22.5 Thu 08 AM 25.0 Saturday afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-121509-
/O.CAN.KEAX.FL.W.0054.000000T0000Z-160516T1800Z/
/BOZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT THU MAY 12 2016
The Flood Warning is cancelled for
The Missouri River at Boonville.
* At 8:30 AM Thursday the stage was 17.8 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage with a value of
20.3 feet early Saturday afternoon.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 17.8 Thu 08 AM 20.3 Saturday afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$459
WGUS83 KEAX 130212
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
912 PM CDT THU MAY 12 2016
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-140212-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-160516T0824Z/
/SJSM7.1.ER.160510T1857Z.160512T1900Z.160515T0824Z.NO/
912 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at St Joseph.
* until late Sunday night.
* At 8:30 PM Thursday the stage was 20.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 20.6 Thu 08 PM 20.4 early Friday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-140211-
/O.EXT.KEAX.FL.W.0050.000000T0000Z-160515T1800Z/
/ATCK1.1.ER.160511T1635Z.160513T0600Z.160514T1800Z.NO/
912 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Atchison.
* until Sunday afternoon.
* At 8:49 AM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
early Friday morning. The river will fall below flood stage early
Saturday afternoon.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 23.1 Thu 09 AM 23.4 early Friday morning
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-130242-
/O.CAN.KEAX.FL.W.0055.000000T0000Z-160514T1200Z/
/LEVK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 PM CDT THU MAY 12 2016
The Flood Warning is cancelled for
The Missouri River at Leavenworth.
* At 8:00 PM Thursday the stage was 19.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.3 feet. The
river will continue to fall to 17.9 feet by Saturday morning.
* At 20.0 feet...Lowland flooding occurs along the east and west
banks of the river.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 19.2 Thu 08 PM 19.2 early Friday morning
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-140211-
/O.EXT.KEAX.FL.W.0052.000000T0000Z-160515T2100Z/
/SBEM7.1.ER.160512T0520Z.160513T0600Z.160514T2100Z.NO/
912 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Sibley.
* until Sunday afternoon.
* At 12:18 PM Thursday the stage was 23.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by
early Friday morning. The river will fall below flood stage
Saturday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 23.2 Thu 12 PM 23.3 early Friday morning
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-140211-
/O.EXT.KEAX.FL.W.0019.000000T0000Z-160516T1800Z/
/NAPM7.1.ER.160427T1328Z.160428T2315Z.160515T1800Z.UU/
912 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Napoleon.
* until Monday afternoon.
* At 9:00 PM Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 20.1 Thu 09 PM 20.1 early Friday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-140211-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-160517T0336Z/
/WVYM7.1.ER.160427T1906Z.160429T0900Z.160516T0336Z.NO/
912 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River at Waverly.
* until Monday evening.
* At 8:30 PM Thursday the stage was 22.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by
early Friday morning. The river will fall below flood stage Sunday
before midnight.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 22.9 Thu 08 PM 23.0 early Friday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-140211-
/O.EXT.KEAX.FL.W.0021.000000T0000Z-160517T1200Z/
/MIAM7.1.ER.160428T0131Z.160429T1324Z.160516T1200Z.NO/
912 PM CDT THU MAY 12 2016
The Flood Warning continues for
The Missouri River At Miami.
* until Tuesday morning.
* At 8:23 AM Thursday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by
early Friday afternoon. The river will fall below flood stage
Monday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 20.1 Thu 08 AM 21.7 early Friday afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-130242-
/O.CAN.KEAX.FL.W.0053.000000T0000Z-160516T0000Z/
/GLZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
912 PM CDT THU MAY 12 2016
The Flood Warning is cancelled for
The Missouri River at Glasgow.
* At 8:30 PM Thursday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of
24.7 feet early Saturday morning.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 23.7 Thu 08 PM 24.7 early Saturday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 11, 6:14 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 11, 6:14 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 614 PM CDT WED MAY 11 2016 .Discussion... Issued at 257 PM CDT WED MAY 11 2016 An MCS from the early morning hours which affected much of eastern Kansas and western Missouri has heavily stabilized the atmosphere over northern Missouri. A surface low, currently positioned over west central Missouri will continue to push eastward ahead of a deepening upper low over the Northern Plains. The attendant cold front is draped near the KS/MO border with a warm front extending eastward, south of the KC metro. This convergent area, mostly south of the I-70 corridor will be the area to monitor for convection during the afternoon if the atmosphere can recover from earlier convection. If inhibition can be overcome, modest CAPE values on the order of 2000+ j/kg, coupled with 0-6 km bulk shear values of 30+ knots, and steep lapse rates will be supportive of strong updrafts capable of producing hail up to 2 inches with strong and damaging winds. This is highly dependent on how much CIN can be eroded during the afternoon hours. The most likely area to destabilize within the convergent zone will be east of the Highway 65 corridor, and south of the I-70 corridor. Post-frontal stratus is currently developing west of this area, and confidence that the KC metro will be heavily impacted is low at this point. If conditions do ripen for convection during the mid-afternoon, the system as a whole will be progressive enough to not have a significant impact with concern to rainfall amounts and resulting flash flooding. Have generally kept rain totals under 0.75" for the southeastern counties with amounts near 0.5" for points north. The frontal boundary will push through the CWA by the early evening hours with convection exiting the area by 9 pm. Cloud cover will the erode behind the boundary as dry air filters in from the northwest. With a moist surface in place, cooling temperatures, and clearing sky conditions, patchy fog is possible across the region tonight, particularly for areas which received moderate rainfall amounts earlier this morning over eastern Kansas and western Missouri. Temperatures behind the frontal boundary will hover in the low 70s for Thursday afternoon as surface high pressure builds into the area from the west. Storm chances will then return by Friday as a weak wave advances into the region. Will need to keep an eye on the potential for severe as this activity comes into better view, though at this time, can expect general thunderstorms Friday afternoon and evening. Saturday looks to remain dry for the time, though the active pattern will continue through the latter half of the weekend, extending into the early week. Temperatures will be unseasonably cool beginning Saturday into Sunday, with warming temperatures expected by the end of the forecast period. && .Aviation...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 607 PM CDT WED MAY 11 2016 Cold front currently pushing through eastern KS and northwest MO will allow for clouds to clear out over the next few hours; however, slight disturbance moving across western KS will bring mid and upper level clouds after 08Z. NW winds behind the front will remain light overnight and begin picking up after 15Z. Light fog is possible at a few of the terminals overnight, but confidence is low attm. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...PMM
Hazardous weather outlook, May 11, 5:42 AM CDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 542 AM CDT WED MAY 11 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 542 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER MISSOURI VALLEY TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS. THE INITIAL ROUND OF STRONG STORMS WILL MOVE OVER THE REGION THIS MORNING...WITH ANOTHER ROUND OF STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON. THIS SECONDARY ROUND OF SEVERE STORMS WILL LIKELY BE FOCUSED EAST OF THE KANSAS CITY METRO. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
Nearby
River Flood Warnings in Missouri, 2016River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.